Social Anxiety Support Forum banner

1 - 14 of 14 Posts

·
Registered
Joined
·
35 Posts
Discussion Starter #1
I started Nardil two weeks ago. 15 mg a day. That's about all I can take right now since I'm experiencing side effects.

Tremours and shakes, nausea, real "drugged" feeling, sleepiness, falling asleep very quickly and kind of at odd moments. Also, I already have low blood pressure normally, and by going slowly I hoping to avoid bad hypotension. I tried to up my dosage to 30 mg (split morning and night) and couldn't stand up very well and ended up in bed for a couple of days.

I don't suppose anyone has had any improvement from depression/SAD on only 15 mg of Nardil per day?
 

·
Losing Ground
Joined
·
2,121 Posts
I'm sorry to hear you are experiencing these side effects. Do you plan on continuing to take it if the side effects do not go away? How bad are your tremors?
 

·
Registered
Joined
·
86 Posts
my social anxiety is also mixed with muscle tension and shakiness in neck and hands mainly,
klonopin has reduced this when taken but the nardil hasnt taken these feelings away.

im very surprised 15mg has had that effect on you,its obviously the lowest dose,and to have these side effects so bad and so quickly is maybe a sign you aint gonna get on with this med.

i was started on 15mg and felt nothing-im now on 60mg and feel ok and sa has reduced.

staying in bed for 2 days with side efects doesnt sound good huh-i would give it another 10days to see if any side effects go away..10 days isnt a lifetime and you could benefit by the end.
it may not be the drug for you-i cant take any of the ssris as my sa and anxiety goes sky high for weeks and i just quit em

good luck
 

·
Registered
Joined
·
35 Posts
Discussion Starter #4
I'm sorry to hear you are experiencing these side effects. Do you plan on continuing to take it if the side effects do not go away? How bad are your tremors?
I take the Nardil in the morning and in about an hour my left arm will begin to twitch, as well as my hands and sometimes my head. It only lasts for an hour, but it's very obvious and if I'm with people I have to leave the room because they notice right away. Yesterday and today it didn't happen, so maybe this side effect is going away.

I had high hopes for Nardil helping me. I might just see what only 15 mg does for 4 weeks. If the side effects aren't improved, I'll stop.
 

·
Registered
Joined
·
35 Posts
Discussion Starter #5
im very surprised 15mg has had that effect on you,its obviously the lowest dose,and to have these side effects so bad and so quickly is maybe a sign you aint gonna get on with this med.

staying in bed for 2 days with side efects doesnt sound good huh-i would give it another 10days to see if any side effects go away..10 days isnt a lifetime and you could benefit by the end.
it may not be the drug for you-i cant take any of the ssris as my sa and anxiety goes sky high for weeks and i just quit em
Yeah, i'm a little suprised too. Although I have problems with low blood pressure already, i thought if i went slow with nardil i would be ok. and maybe so - i'll try 15 mg for a couple more weeks and see if the side effects lessen. i'm just worried i'll never get to the right dosage on nardil to get any of the therapeutic effects.

I've tried prozac and one of the tricyclics and both left me numb n stupid. i couldn't even finish sentences when i was on prozac.
 

·
Registered
Joined
·
86 Posts
yup prozac never did much for my sa either. i would really urge you to stick with the nardil-i had so many of the side effects you mention on other meds-hands shaking and head tremors.
they did all go away eventually and the med did a job-im talking about seroxat here but it did work first time and im glad i had 3 good years of life.

i think the side effects will lessen with time-nardil really is the best drug for sa mixed with a klonopin, duel attack therapy-works great!!

good luck
 

·
Registered
Joined
·
86 Posts
Did you notice a change as soon as you were moved up to 60mg pete?
nope i still feel maybe like the 60mg hasnt really kicked in,im not to sure about dosage really-doc thinks i should have 1 4 times a day and others on here say 2 in morning and 2 at night-had 4 today in space of 3 hours apart-feel a bit shaky and really tight with my neck muscles...nardil maybe or could be ive had 2 days without klonos -i have cut down on em slightly thou but friday was last dose of 1.5mg and felt fine and went to loads of shops super confident-yesterday was ok-no klono just nardil-again ok not as good as friday,today as i say-not brilliant...probs dependant on klonos after 5 years but what the hell-my SA aint gonna go away anytime soon so i will take as needed....sorry for long reply!

giovanni,have you access to a doc who will maybe give you klonos as well-they are a great combo together.if you are getting the hard to get onto nardil i think he will give you anything right?
 

·
Registered
Joined
·
228 Posts
Youve been on klonopin for 5 years? everyday?

Yes most sucessful treatments seem to be combinations, Ussually containing benzos PRN and either a MAOI, SSRI, adderall or something else.
 

·
Registered
Joined
·
86 Posts
nope not everyday for 5 years-just ben prescibed em-didnt really start taking em regular up to 2.5 years ago-sa got worse
 

·
Registered
Joined
·
35 Posts
Discussion Starter #11
giovanni,have you access to a doc who will maybe give you klonos as well-they are a great combo together.if you are getting the hard to get onto nardil i think he will give you anything right?
I've tried Xanax before. I think it's in the same family. Made me really sleepy. Does Klonopin take effect right away, or, is lit ike Nardil and takes weeks and weeks to have an effect?
 
1 - 14 of 14 Posts
Top